Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 543723, 12 pages
http://dx.doi.org/10.1155/2013/543723
Research Article

Tightness Criterion and Weak Convergence for the Generalized Empirical Process in

Department of Mathematics, Lublin University of Technology, ul. Nadbystrzycka 38d, 20-618 Lublin, Poland

Received 27 June 2013; Accepted 23 August 2013

Academic Editors: M. Campanino, S. Lototsky, H. J. Paarsch, and L. Sacerdote

Copyright © 2013 Maciej Ziemba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Cai and G. G. Roussas, “Weak convergence for smooth estimator of a distribution function under negative association,” Stochastic Analysis and Applications, vol. 17, no. 2, pp. 145–168, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Cai and G. G. Roussas, “Efficient Estimation of a Distribution Function under Qudrant Dependence,” Scandinavian Journal of Statistics, vol. 25, no. 1, pp. 211–224, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. W. Cai and G. G. Roussas, “Uniform strong estimation under α-mixing, with rates,” Statistics & Probability Letters, vol. 15, no. 1, pp. 47–55, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. G. Roussas, “Kernel estimates under association: strong uniform consistency,” Statistics & Probability Letters, vol. 12, no. 5, pp. 393–403, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. F. Li and S. C. Yang, “Uniformly asymptotic normality of the smooth estimation of the distribution function under associated samples,” Acta Mathematicae Applicatae Sinica, vol. 28, no. 4, pp. 639–651, 2005. View at Google Scholar · View at MathSciNet
  6. Y. Li, C. Wei, and S. Yang, “The recursive kernel distribution function estimator based on negatively and positively associated sequences,” Communications in Statistics, vol. 39, no. 20, pp. 3585–3595, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Yu, “A Glivenko-Cantelli lemma and weak convergence for empirical processes of associated sequences,” Probability Theory and Related Fields, vol. 95, no. 3, pp. 357–370, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. M. Shao and H. Yu, “Weak convergence for weighted empirical processes of dependent sequences,” The Annals of Probability, vol. 24, no. 4, pp. 2098–2127, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Billingsley, Convergence of Probability Measures, Wiley Series in Probability and Statistics: Probability and Statistics, John Wiley & Sons, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. D. Esary, F. Proschan, and D. W. Walkup, “Association of random variables, with applications,” Annals of Mathematical Statistics, vol. 38, pp. 1466–1474, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Bulinski and A. Shashkin:, Limit Theorems for Associated Random Fields and Related Systems, vol. 10 of Advanced Series on Statistical Science and Applied Probability, World Scientific, 2007.
  12. S. Karlin and Y. Rinott, “Classes of orderings of measures and related correlation inequalities. I. Multivariate totally positive distributions,” Journal of Multivariate Analysis, vol. 10, no. 4, pp. 467–498, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. Matuła and M. Ziemba, “Generalized covariance inequalities,” Central European Journal of Mathematics, vol. 9, no. 2, pp. 281–293, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. P. Doukhan and S. Louhichi, “A new weak dependence condition and applications to moment inequalities,” Stochastic Processes and their Applications, vol. 84, no. 2, pp. 313–342, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Matuła, “A note on some inequalities for certain classes of positively dependent random variables,” Probability and Mathematical Statistics, vol. 24, no. 1, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Louhichi, “Weak convergence for empirical processes of associated sequences,” Annales de l'Institut Henri Poincaré, vol. 36, no. 5, pp. 547–567, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. M. Newman, “Asymptotic independence and limit theorems for positively and negatively dependent random variables,” in Inequalities in Statistics and Probability, Y. L. Tong, Ed., vol. 5, pp. 127–140, Institute of Mathematical Statistics, Hayward, Calif, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet